# SDR SIMA200700311

- Difficulty date: December 30, 2006
- Submitted: January 3, 2007
- Operation: Air carrier
- Aircraft: N687JS
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500846
- Aircraft time: 5,988 hours, 5,591 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 72811000501
- Part serial: 001577
- Condition: Failed
- Location: Cabin
- Part time: 5,988 hours, 5,591 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIPS BETWEEN ROWS 14 AND 16 INOPERATIVE.  REMOVED AND REPLACED CABIN LIGHTING CONTROL MODULE ASSEMBLY IAW EMB AMM 33-21-01.  OPERATIONAL CHECK GOOD, RETURNED AIRCRAFT TO SERVICE.
